# SDR AALA202505157038

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 66,775 hours, 28,286 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX857816
- Condition: Leaking
- Location: Hyd System
- Part time: 5,298 hours, 2,515 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE HYDRAULIC PUMP FAILED, SHUTDOWN NUMBER 1 ENGINE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. **SUPPLEMENTAL REPORT FOR (AALA202505131932): NUMBER 1 ENGINE PRESSURE LINE QUICK DISCONNECT BROKEN. REMOVED AND REPLACED NUMBER 1 ENGINE HYDRAULIC PUMP PRESSURE LINE (AALA202505131932), PER AMM 29-11-11 AND REMOVED AND REPLACED NUMBER 1 ENGINE HYDRAULIC PUMP (AALA202505157038), PER 29-11-11. ALL OPERTIONAL AND LEAK CHECK GOOD**(CLOSED).
